Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number
Z5C-50-12
Medical Device Problem Code
Failure to Osseointegrate (1863)
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
06/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Biomechanical overload, bruxism.
New Search
Submit an Adverse Event Report
Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer
(Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ 4702
MDR Report Key
12445161
Report Number
3006948427-2021-00339
Device Sequence Number
3420715
Product Code
DZE
UDI-Device Identifier
07640166760450
UDI-Public
07640166760450
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K132881
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
09/09/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
07/31/2024
Device Model Number
Z5C-50-12
Device Catalogue Number
Z5C-50-12
Device Lot Number
17482
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/03/2021
Initial Report FDA Received Date
09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
69 YR